# SDR RAIA2019122470009

- Difficulty date: December 7, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR SILL  CORRODED FROM FRAMES 68 - 73 ON UPPER SURFACE.  R & R THE FLOOR SILLS.
